English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A double-sum Kronecker-type identity

MPS-Authors
/persons/resource/persons235842

Mortenson,  Eric T.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mortenson, E. T. (2017). A double-sum Kronecker-type identity. Advances in Applied Mathematics, 82, 155-177. doi:10.1016/j.aam.2016.08.006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0899-7
Abstract
There is no abstract available